Morning After Pill question

posted 3 years ago in Intimacy
Post # 3
Member
3557 posts
Sugar bee
  • Wedding: August 2014

I took plan B and I had a very light 2 days late period following it. The reason I took it is a bit complicated, so I hope you can follow me here. I got put on a new perscription that changed my skin and caused me to break out. To tone down the acne my doctor put me on an antibiotic that had the potential to interfere with my birthcontrol. I remembered that fact right after we had sex >.< so I went out and got plan B for peace of mind. Since I have been on the original new percription I have been having extremely light periods, so I don’t know if the change was due to my perscription or plan B.

Post # 4
Member
339 posts
Helper bee

Yes, a delay lasting about one or two weeks.

Post # 5
Member
1254 posts
Bumble bee
  • Wedding: October 2014

I took it after a condom break. I had light bleeding about a week after and then a full period a month or two later.

ETA: after I took it I had nausea and stomach cramping.

Post # 6
Member
8708 posts
Bumble Beekeeper
  • Wedding: December 2012

Usually they screw with your periods. They are a really heavy dose of birth control.

@Eckle:  What antibiotic did they put you on? The only widely acknowledged antibiotic that affects birth control is rifampin.

Post # 7
Member
3557 posts
Sugar bee
  • Wedding: August 2014

@Hyperventilate:  I don’t remember now, but I was reading the FDA report on it (yay being a biochemist, I interpret directly from the source myself) and it said it was a possibility. I figured the pill was way cheaper than a baby and the cost was worth our peace of mind.

Post # 9
Member
3557 posts
Sugar bee
  • Wedding: August 2014

@katherin788:  Since I’m on BC I don’t technically have periods, but rather withdrawl bleeds, so yes I did have my bleed start two days late and last for a day and a half. It usually lasts two and a half days.

Post # 10
Member
1535 posts
Bumble bee
  • Wedding: July 2015

i took one a long time ago when FI and I first started dating. I don’t remember the details about my period, but i remember feeling sick

Post # 11
cherrypieBee
1059 posts
Bumble bee
  • Wedding: September 2008 - A tiny town just outside of Glacier National Park

They can delay periods, yes. But you should also know that Plan B (morning after pill) does not work to prevent fertilization if you have already ovulated, so if your period doesn’t show up, definitely test, as there is a chance (albeit a small one– about a 24 hour window) you could be pregnant. 

Post # 12
Member
7271 posts
Busy Beekeeper
  • Wedding: February 2013

Kind of. It was late and I was pregnant.

Post # 13
Member
139 posts
Blushing bee
  • Wedding: October 2014

I’ve taken Plan B and had slight cramping for the following days. Normal period to follow.

Post # 14
Member
3280 posts
Sugar bee
  • Wedding: June 2014

I took it and started my period 2 days after and wasn’t suppose to start for another 2 weeks.

Post # 15
Member
8821 posts
Buzzing Beekeeper

I took it once 4 years ago. I didn’t have any side effects, didn’t affect my period at all.

Post # 16
Member
2169 posts
Buzzing bee

@katherin788:  My period was late due to taking Plan B once. I don’t remember exactly since it was 2 years ago, but I think it was delayed by 5 days or something like that. It was late enough that I got pretty nervous, but my pregnancy test was negative and then AF arrived. 

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors